POZ Community Forums

Meds, Mind, Body & Benefits => Questions About Treatment & Side Effects => Topic started by: Akaindy on February 07, 2019, 03:03:51 pm

Title: Akaindy - Biktarvy
Post by: Akaindy on February 07, 2019, 03:03:51 pm
I've been on Biktarvy for a couple months. I've had pins and needles sensations in my face and around my body, and slight nerve pain in my hands and feet. This has been happening for about a month. I wonder if it's a side effect of the Biktarvy. I switched from Stribild because it was making me tired.
Title: Re: Akaindy - Biktarvy
Post by: gorka on February 09, 2019, 12:18:44 am
I had same sensation when I first started it but it went away after a few months
Title: Re: Akaindy - Biktarvy
Post by: SFlSurvive on March 07, 2019, 03:56:00 pm
I take Biktarvy too and had a few weird side effects but they gradually went away after a few months too. Hope yours has gotten better!  :)
Title: Re: Akaindy - Biktarvy
Post by: BlueMoon on March 18, 2019, 09:37:02 pm
I switched to Biktarvy about two months ago, from a similar regimen of Truvada and Isentress, and have not noticed anything different.  I would have notified my HIV doctor if I did.
Title: Re: Akaindy - Biktarvy
Post by: No name on March 30, 2019, 01:22:38 pm
I can't believe you got insurance to pay for Biktarvy. Mine won't. United is the worst. Penn has me on Tivicay and Descovy. Supposed to be the best and no side effects. Penn is top notch. I am not convinced Biktary is more effective. It had a success rate of 89% versus Dolutegravir Tivicay which was higher at 93%.
Title: Re: Akaindy - Biktarvy
Post by: Jim Allen on March 30, 2019, 01:50:21 pm
@No name

Welcome to the forum.

Its customary for new members to have their own initial thread and to introduce themselves to the other forum members, let us know how your getting on with HIV treatment, what your labs are like etc etc. So if you could open your own introduction thread before posting elsewhere on the forum it would be appreciated. 

Thank you.

I can't believe you got insurance to pay for Biktarvy. Mine won't. United is the worst. Penn has me on Tivicay and Descovy. Supposed to be the best and no side effects. Penn is top notch. I am not convinced Biktary is more effective. It had a success rate of 89% versus Dolutegravir Tivicay which was higher at 93%.

Reference please?

In the blind studies published last year I looked at Biktavy suppression rates were equal if not better than Tivicay + Descovy.

Quote
At the 96-week mark, all of those who received Biktarvy had a fully suppressed viral load compared with 98.2 percent of those who received Tivicay plus Descovy, a difference that was statistically significant, meaning it is unlikely to have been driven by chance.

https://www.poz.com/article/gileads-biktarvy-effective-tivicay-plus-descovy

http://www.aidsmap.com/Bictegravir-matches-dolutegravir-in-first-line-treatment/page/3360485/

Equal again when compared to Triumeq 

https://www.poz.com/article/biktarvy-effective-treating-hiv-tivicay-plus-epzicom

Best, Jim